# SDR DALA2022072005018

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Rail
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2326721) DURING INSPECTION FOUND WEAR ON FLOOR STRUCTURE RAIL BTW STA 767/STA 787 AND STA 787/STA 807 RBL8 AT AFT CARGO COMPARTMENT. FLOOR STRUCTURE RAIL BTW STA 767/STA 787 AND STA 787/STA 807 RBL8 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
